Weight gain. Have PCOD. On Cobadex tablet. Should I switch to another multivitamin pill?
can i take cobadex tablet for 15 days and maintain a gap of 15 days..as i stay in hostel my food diet is not upto the mark..am currently 24 years weighing 75 kgs of height 5 ft 3 in..so am dieting doctor as i need to reduce weight due my polycystic ovrian disorder(pcod)..please suggest if i can take them regulary in the above manner..or any other multivitamin which can serve the purpose..plz help
hi.. you are gaining weight... it should be reduced by doing exercises.. multivitamin is a supplement it will not help in losing weight. see your gynaecologist for drugs/hormones which reduce your PCOD problem and also weight. all the best.
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]